# SDR 95ZZZX2329

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NH
- Make and model: Bell 206L-4
- Aircraft serial: 52076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Location: Center Post
- Part time: 2,106 hours
- Component: 206033110217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION OF CENTER POST AREA, MECHANIC NOTED A CRACK IN THE RT VERTICAL STIFFENER.  THE CRACK WAS APPROXIMATELY 1.5 INCHES LONG STARTING AT RIVET AND EXTENDING OUT IN THE BEND.  REPLACED RT VERTICAL STIFFENER IAW WITH AC 43.13-A, CHAPTER 2, SECTION 3.  REPAIRED CRACKED RT WEB, PN 206-033-110-149, IAW WITH BELL 206 SRM-1, REPAIR 5-5-1.
